# SDR AALA202009019012

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,598 hours, 9,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BATTERY AT 2L DOOR INOPERATIVE. REPLACED FLASHLIGHT BATTERY AT 2L DOOR IAW 25-64-01.
